Armenian Journal of Mathematics

Embeddings of variable Hajlasz-Sobolev spaces into Holder spaces of variable order

Almeida, Alexandre and Samko, Stefan (2009) Embeddings of variable Hajlasz-Sobolev spaces into Holder spaces of variable order. Armenian Journal of Mathematics, 1 (4). pp. 19-31. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
210Kb

Abstract

Pointwise estimates in variable exponent Sobolev spaces on quasi-metric measure spaces are investigated. Based on such estimates, Sobolev embeddings into H\"older spaces with variable order are obtained. This extends some known results to the variable exponent setting.

Item Type:Article
Subjects:42-xx Fourier analysis
46-xx Functional analysis
43-xx Abstract harmonic analysis
ID Code:74
Deposited By:Professor Anry Nersesyan
Deposited On:07 Jan 2009 13:05
Last Modified:19 Apr 2011 02:23

Repository Staff Only: item control page